Alert archive / North Carolina / High Wind Warnings in 2015

High Wind Warning 2, NWS Newport/Morehead City, NC

February 14, 2015

NWS Newport/Morehead City, NC issued this high wind warning at Feb 14, 2015, 3:18 AM EST. It took effect at Feb 14, 2015, 4:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2015, 3:18 AM EST (08:18 UTC)
In effect from
Feb 14, 2015, 4:00 PM EST
Expired
Feb 15, 2015, 3:40 AM EST
In force
12 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WWUS72 KMHX 140818
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
318 AM EST SAT FEB 14 2015

...STRONG WINDS EXPECTED ACROSS EASTERN NORTH CAROLINA FROM LATE
TODAY INTO SUNDAY MORNING...

.AN ARCTIC COLD FRONT WILL MOVE RAPIDLY EAST ACROSS EASTERN NORTH
CAROLINA THIS EVENING. WINDS ALONG AND JUST BEHIND THE FRONT WILL
HAVE THE POTENTIAL TO GUST TO 40 TO 60 MPH TONIGHT INTO EARLY
SUNDAY WITH THE STRONGEST WINDS EXPECTED FROM 10 PM EST TO 4 AM
EST. THE GREATEST POTENTIAL FOR WIND GUSTS TO EXCEED 50 MPH WILL
BE ALONG THE OUTER BANKS. WHILE IT WILL REMAIN WINDY ON SUNDAY THE
THREAT FOR DAMAGING WINDS WILL BE DIMINISHING AFTER 7 AM EST.

NCZ103-104-142000-
/O.NEW.KMHX.HW.W.0002.150214T2100Z-150215T1200Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
318 AM EST SAT FEB 14 2015

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 7 AM EST SUNDAY.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...GREATEST THREAT FROM 7 PM EST TO 7 AM EST.

* IMPACTS...SPORADIC POWER OUTAGES ARE POSSIBLE. LOOSE OBJECTS 
  LIKE TRASH CANS AND LAWN AND PATIO FURNITURE COULD GET BLOWN 
  ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NCZ029-044>047-079>081-090>095-098-142000-
/O.NEW.KMHX.WI.Y.0007.150215T0000Z-150215T1200Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE...
NEWPORT...JACKSONVILLE
318 AM EST SAT FEB 14 2015

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST SUNDAY.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...GREATEST THREAT FROM 10 PM EST TO 4 AM EST.

* IMPACTS... LOOSE OBJECTS LIKE TRASH CANS AND LAWN AND PATIO
  FURNITURE COULD GET BLOWN ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
2 follow-up statements
504 
WWUS72 KMHX 142143
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
443 PM EST SAT FEB 14 2015

...STRONG WINDS EXPECTED ACROSS EASTERN NORTH CAROLINA TONIGHT INTO
SUNDAY MORNING...

.AN ARCTIC COLD FRONT WILL MOVE RAPIDLY EAST ACROSS EASTERN NORTH
CAROLINA THIS EVENING. WINDS ALONG AND JUST BEHIND THE FRONT WILL
HAVE THE POTENTIAL TO GUST TO 40 TO 60 MPH TONIGHT INTO EARLY
SUNDAY WITH THE STRONGEST WINDS EXPECTED FROM 10 PM EST TO 4 AM
EST. THE GREATEST POTENTIAL FOR WIND GUSTS TO EXCEED 50 MPH WILL
BE ALONG THE OUTER BANKS. WHILE IT WILL REMAIN WINDY ON SUNDAY
THE THREAT FOR DAMAGING WINDS WILL BE DIMINISHING AFTER 7 AM EST.

NCZ103-104-151045-
/O.CON.KMHX.HW.W.0002.000000T0000Z-150215T1200Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
443 PM EST SAT FEB 14 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...GREATEST THREAT FROM 7 PM EST TO 7 AM EST.

* IMPACTS...SPORADIC POWER OUTAGES ARE POSSIBLE. LOOSE OBJECTS 
  LIKE TRASH CANS AND LAWN AND PATIO FURNITURE COULD GET BLOWN 
  ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NCZ029-044>047-079>081-090>095-098-151045-
/O.CON.KMHX.WI.Y.0007.150215T0000Z-150215T1200Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE...
NEWPORT...JACKSONVILLE
443 PM EST SAT FEB 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...GREATEST THREAT FROM 10 PM EST TO 4 AM EST.

* IMPACTS...LOOSE OBJECTS LIKE TRASH CANS AND LAWN AND PATIO
  FURNITURE COULD GET BLOWN ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
320 
WWUS72 KMHX 150840
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
340 AM EST SUN FEB 15 2015

...STRONG WINDS WILL CONTINUE ACROSS EASTERN NORTH CAROLINA THIS
MORNING...

.STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50
MPH CONTINUE IN THE WAKE OF AN ARCTIC COLD FRONT WHICH CROSSED
EASTERN NORTH CAROLINA LATE LAST EVENING. THESE WINDS WILL SLOWLY
SUBSIDE LATER THIS MORNING BUT WILL STILL POSE A THREAT FOR
SEVERAL MORE HOURS. 

NCZ103-104-151500-
/O.CAN.KMHX.HW.W.0002.000000T0000Z-150215T1200Z/
/O.EXB.KMHX.WI.Y.0007.000000T0000Z-150215T1500Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
340 AM EST SUN FEB 15 2015

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS
MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...UNTIL 10 AM EST.

* IMPACTS...LOOSE OBJECTS LIKE TRASH CANS AND LAWN AND PATIO 
  FURNITURE COULD GET BLOWN ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

NCZ029-044>047-079>081-090>095-098-151200-
/O.CON.KMHX.WI.Y.0007.000000T0000Z-150215T1200Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE...
NEWPORT...JACKSONVILLE
340 AM EST SUN FEB 15 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...UNTIL 7 AM EST.

* IMPACTS...LOOSE OBJECTS LIKE TRASH CANS AND LAWN AND PATIO 
  FURNITURE COULD GET BLOWN ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this high wind warning went out at Feb 14, 12:47 AM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Feb 14, 12:47 AM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1247 AM EST SAT FEB 14 2015

.SYNOPSIS...
COLD HIGH PRESSURE WILL BE OVER THE AREA TONIGHT AND THEN MOVE
OFFSHORE SATURDAY. A STRONG COLD FRONT WITH LIMITED MOISTURE WILL
CROSS THE AREA SATURDAY NIGHT. ARCTIC HIGH PRESSURE WILL BUILD
OVER THE AREA SUNDAY INTO MONDAY. AT LEAST ONE AREA OF LOW
PRESSURE WILL MOVE NORTHEAST OFF THE NORTH CAROLINA COAST TUESDAY
INTO WEDNESDAY. ANOTHER ARCTIC COLD FRONT WILL CROSS THE AREA
WEDNESDAY. HIGH PRESSURE WILL BUILD OVER THE AREA LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 1245 AM SATURDAY...HIGH PRESSURE WAS CENTERED OVER THE AREA
LATE THIS EVENING. ASSOCIATED CLEAR SKIES AND LIGHT WINDS HAS
RESULTED IN STRONG RADIATIONAL COOLING AND COLD TEMPERATURES IN
THE UPPER TEENS TO LOWER 20S EVEN ALONG THE OUTER BANKS! CURRENT
FORECAST IN GOOD SHAPE AND NO CHANGES NEEDED FOR THIS UPDATE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM SUNDAY/...
AS OF 300 PM FRIDAY...QUICK SHOT OF WAA EXPECTED AHEAD OF ARCTIC
FRONT...WITH SW WINDS INCREASING QUICKLY LATE MORNING AND AFTN
ALONG WITH VARYING AMOUNTS OF CLOUDINESS. INCREASING LOW LVL
THICKNESSES AND SW WINDS SUPPORT TEMPS WARMING TO LOW-MID 50S
INLAND WHILE COASTAL SECTIONS HELD TO 48-52. SFC DEW POINT
RECOVERY LIMITED WHICH WILL LEAD TO SOME FIRE DANGER CONCERNS.

&&

.LONG TERM /SUNDAY THROUGH SATURDAY/...
AS OF 330 PM FRI...ARCTIC FRONT WILL SWEEP THROUGH FROM THE
NORTHWEST SATURDAY EVENING WITH WINDS QUICKLY BECOMING NORTHWEST
AND INCREASING. MOISTURE IS LIMITED WITH THIS SYSTEM AND HAVE
KEPT POPS NO HIGHER THAN CHANCE.EXPECTING RAIN SHOWERS IN THE
EVENING...THEN SCATTERED SNOW SHOWERS MAINLY NORTHEAST SECTIONS
LATE EVENING ENDING AFTER MIDNIGHT. WIND ADVISORIES ARE LIKELY FOR
THE OUTER BANKS SUNDAY. HIGHS THROUGHOUT THE FORECAST AREA SUNDAY
ONLY IN THE UPPER 20S TO LOWER 30S. WINDS WILL DIMINISH SUNDAY
EVENING AS HIGH PRESSURE BUILDS TO THE NORTH. CLEAR SKIES AND A
VERY DRY ATMOSPHERE WILL ALLOW TEMPS TO DROP TO THE LOWER/MID
TEENS. RECORD TEMPS LIKELY MANY AREAS. SEE TABLE BELOW FOR CURRENT
RECORDS. COMPLICATED SITUATION UNFOLDING FOR EARLY NEXT WEEK. COLD
AIRMASS ALREADY IN PLACE AS LOW PRESSURE TRACKS ALONG THE GULF
COAST. GFS AND ECMWF DIFFER IN HOW FAR NORTH THE MOISTURE/PRECIP
DEVELOP MONDAY NIGHT. FOR NOW HAVE OPTED TO LEAN TOWARD THE ECMWF
WHICH MATCHES UP A LITTLE BETTER WITH HPC SURFACE SOLUTION. PRECIP
WILL START OUT AS ALL SNOW THEN TRANSITION TO A MIXED BAG EARLY
MONDAY MORNING THEN ALL RAIN DURING THE DAY AS TEMPS WARM INTO THE
MID/UPPER 40S. AS THE LOW MOVES UP THE ATLANTIC COASTAL WATERS
WEDNESDAY COLD AIR WRAPPING AROUND THE BACK OF THE SYSTEM WILL
CAUSE THE RAIN TO CHANGE BACK TO SNOW OR A RAIN/SNOW MIX BEFORE
ENDING. MORE QUIET WEATHER FOR LATE IN THE WEEK WITH A SURFACE
RIDGE OVER THE GULF STATES THURSDAY SHIFTING TO THE SOUTHEAST
COAST ON FRIDAY.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY NIGHT/...
AS OF 1245 AM SATURDAY...HIGH CONFIDENCE IN A MAINLY VFR FORECAST
THROUGH THE TAF PERIOD. STRONG ARCTIC FRONT IS FORECAST TO MOVE
ACROSS THE AREA SATURDAY EVENING AFTER 00Z. AHEAD OF THE FRONT
SATURDAY AFTERNOON SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KT
THEN WHEN THE FRONT MOVES THROUGH (0230Z-0330Z) THERE COULD BE A
LINE OF RAIN/SNOW SHOWERS WHICH COULD BRIEFLY PRODUCE MVFR
CONDITIONS WITH THE FRONTAL PASSAGE. WINDS WILL SHIFT ABRUPTLY TO
THE NORTHWEST WITH GUSTS TO 40 KT POSSIBLE WITH THE FRONTAL
PASSAGE AND FREQUENT GUSTS TO 30+ KT ARE EXPECTED IN THE COLD
ADVECTIVE POST FRONTAL ENVIORNMENT LATE SATURDAY NIGHT.

LONG TERM /SAT NIGHT THROUGH WED/
AS OF 330 PM FRI...THOUGH VFR CONDITIONS EXPECTED...VERY POOR
FLYING CONDITIONS SATURDAY NIGHT GOING INTO SUNDAY. ARCTIC FRONT
SWEEPS THROUGH SATURDAY NIGHT. NORTHWEST WINDS DEVELOP QUICKLY
BEHIND THE FRONT 15-25 KNOTS WITH HIGHER GUSTS WHICH WILL PERSIST
INTO SUNDAY AFTERNOON. HIGH PRESSURE TO THE NORTH SUNDAY NIGHT AND
MONDAY WILL RESULT IN CLEAR SKIES AND NORTH NORTHWEST WINDS
GENERALLY 10 KNOTS OR LESS. THE HIGH MOVES OFF THE COAST MONDAY
NIGHT AND LOW PRESSURE APPROACHES FROM THE SOUTHWEST TUESDAY.
LIGHT RAIN EXPECTED TO DEVELOP MONDAY EVENING BECOMING A WINTERY
MIX LATE MONDAY NIGHT THEN BECOMING ALL RAIN DURING THE DAY
TUESDAY WITH LOWER CLOUDS/CIGS. POOR CONDITIONS WILL CONTINUE
TUESDAY NIGHT INTO WEDNESDAY. RAIN WILL CHANGE TO LIGHT SNOW OR A
RAIN/SNOW MIX WEDNESDAY AS LOW PRESSURE MOVES UP THE ATLANTIC
COAST WITH CONTINUED LOW CIGS/VSBYS.

&&

.MARINE...
SHORT TERM /THROUGH SATURDAY/...
AS OF 1245 AM SATURDAY...WE ARE IN THE "CALM BEFORE THE STORM"
PERIOD OF THE FORECAST WITH LIGHT WINDS LESS THAN 10 KT AND SEAS 2
TO 5 FT. EXPECT CONDITIONS TO RAPIDLY RAMP UP SATURDAY AFTERNOON
AS A STRONG ARCTIC FRONT APPROACHES THE WATERS. EXPECT PREFRONTAL
SOUTHWESTERLY GALES TO DEVELOP BY SATURDAY EVENING WITH RAPIDLY
BUILDING SEAS TO 6 TO 9 FT.

LONG TERM /SAT NIGHT THROUGH WED/
AS OF 330 PM FRI...VERY POOR CONDITIONS WILL BE THE RULE THROUGH
MUCH OF THE LONG TERM PERIOD. ARCTIC FRONT WILL SWEEP THROUGH FROM
THE NORTHWEST SATURDAY EVENING WITH GALE CONDITIONS EXPECTED ALL
MARINE ZONES. HIGH PRESSURE WILL BUILD TO THE NORTH SUNDAY NIGHT
AND MONDAY...THEN SHIFT OFF THE COAST MONDAY NIGHT WITH A PERIOD
OF LIGHTER WINDS AND SEAS. HOWEVER...WINDS AND SEAS WILL INCREASE
ONCE AGAIN WEDNESDAY AS LOW PRESSURE TRACKS ACROSS THE AREA
TUESDAY NIGHT AND MOVES UP THE EAST COAST WEDNESDAY.

&&

.FIRE WEATHER...
AS OF 300 PM FRIDAY...PER COORD WITH SURROUNDING OFFICES AND WFO
RAH COORD WITH NCFS...POSTED FIRE WX WATCH FOR LATE MORNING AND
AFTN SAT ALL BUT OUTER BANKS. SW WINDS WILL INCREASE QUICKLY TO AT
LEAST 15 TO 25 MPH WITH RH DROPPING TO 20-25 PERCENT.

&&

.CLIMATE...
THE FOLLOWING ARE RECORD LOW TEMPERATURES FOR SOME SELECTED
LOCATIONS FOR THE ARCTIC AIRMASS THIS WEEKEND...

SUNDAY FEB 15...

NEW BERN........23 IN 1969
CAPE HATTERAS...23 IN 1958
GREENVILLE.......2 IN 1899
MOREHEAD CITY...21 IN 1948
KINSTON.........13 IN 1943
JACKSONVILLE....24 IN 1971

MONDAY FEB 16...

NEW BERN........20 IN 2007
CAPE HATTERAS...24 IN 1991
GREENVILLE......15 IN 1916
MOREHEAD CITY...18 IN 1991
KINSTON.........15 IN 1905
JACKSONVILLE....20 IN 1991

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FIRE WEATHER WATCH FROM 11 AM EST THIS MORNING THROUGH THIS
     AFTERNOON FOR NCZ029-044>047-079>081-090>095-098.
MARINE...GALE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR AMZ136-
     137.
     GALE WARNING FROM 4 PM THIS AFTERNOON TO 1 PM EST SUNDAY FOR
     AMZ135-156.
     GALE WARNING FROM 11 PM THIS EVENING TO 11 AM EST SUNDAY FOR
     AMZ130.
     GALE WARNING FROM 11 PM THIS EVENING TO 7 AM EST SUNDAY FOR
     AMZ131.
     GALE WARNING FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY FOR
     AMZ150-152-154.
     GALE WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY FOR
     AMZ158.

&&

SYNOPSIS...JBM
NEAR TERM...JME/BTC/JBM/LEP
SHORT TERM...JBM
LONG TERM...HSA
AVIATION...JME/HSA
MARINE...JME/JBM/HSA/LEP
FIRE WEATHER...JBM
CLIMATE...HSA
Hazardous weather outlook, Feb 13, 5:04 PM EST, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
504 PM EST FRI FEB 13 2015

NCZ029-044>047-079>081-090>095-098-142215-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
504 PM EST FRI FEB 13 2015

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

WINDS CHILL VALUES BETWEEN 0 AND 10 ABOVE ARE EXPECTED SATURDAY
NIGHT INTO SUNDAY MORNING...AND AGAIN SUNDAY NIGHT INTO MONDAY
MORNING.

A SERIES OF LOW PRESSURE SYSTEMS MOVING UP THE NORTH CAROLINA
COAST EARLY TO MIDDLE NEXT WEEK COULD BRING ACCUMULATING SNOW AND
ICE TO EASTERN NC BEGINNING AS EARLY AS MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-104-142215-
OUTER BANKS DARE-OUTER BANKS HYDE-
504 PM EST FRI FEB 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WINDS CHILL VALUES BETWEEN 0 AND 10 ABOVE ARE EXPECTED SATURDAY
NIGHT INTO SUNDAY MORNING...AND AGAIN SUNDAY NIGHT INTO MONDAY
MORNING.

A SERIES OF LOW PRESSURE SYSTEMS MOVING UP THE NORTH CAROLINA
COAST EARLY TO MIDDLE NEXT WEEK COULD BRING ACCUMULATING SNOW AND
ICE TO EASTERN NC BEGINNING AS EARLY AS MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:06 AM ESTRed Flag WarningMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more15 hr
Feb 14, 3:18 AM ESTWind AdvisoryMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more31 hr
Feb 14, 3:42 AM ESTCoastal Flood AdvisoryMHX39 hr
Feb 14, 3:59 AM ESTLow Water AdvisoryMHX30 hr

Nearby

High Wind Warnings in North Carolina, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.